# SDR USAA060237

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N52466
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION RBL 60 BETWEEN STA 1661-1680; CORROSION TASK C53-252-03.  REMOVED CORROSION, PART, REPLACED AND INSTALLED NEW PART PER SRM 51-40-02, 53-60-15, DEFECT SIZE: 1"L BY 1"W BY .032"D.
